# SDR USAA20110119SB011

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHTS AT ROWS 12 THRU 19 INOPERATIVE.  MAINTENANCE TROUBLESHOT TO A BLOWN FUSE ON MODULE M1136.  REPLACED FUSE PER MM 33-51-12.  OPERATIONAL CHECK NORMAL PER MM 33-51-02-5-735-026.
